# SDR CALA2019120322103

- Difficulty date: November 23, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 43,267 hours, 15,312 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 6724821: EA 5510-01843 REV H R/H HORIZONTAL STAB LWR SURFACE STA 184.7 APPROX 25.5" AFT OF SKIN L.E. HAS .5" CRACK REVEALED DURING C-SCAN. REPAIRED DAMAGE ON RH HORIZ STAB LWR SURFACE AT STA 184.7 REF SR M 55-10-01 REPAIR 11. (44.0009 ATTACHED).
